# SDR CALA9800098

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Part number: 3913359545
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TAILCONE RELEASE CABLE KINKED AT TOP LEFT PULLEY.  THE CABLE WAS REMOVED AND REPLACED AND RIGGED IAW MM 53-53-00.
